Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Huybrechts, Daniel / Hwang, Jun-Muk / Williamson, Geordie


IMPACT FACTOR 2018: 1.859

CiteScore 2018: 1.14

SCImago Journal Rank (SJR) 2018: 2.554
Source Normalized Impact per Paper (SNIP) 2018: 1.411

Mathematical Citation Quotient (MCQ) 2018: 1.55

Online
ISSN
1435-5345
See all formats and pricing
More options …
Volume 1999, Issue 508

Issues

Weights of Markov traces on Hecke algebras

R. C Orellana
Published Online: 2008-06-11 | DOI: https://doi.org/10.1515/crll.1999.508.157

Abstract

We compute the weights, i.e. the values at the minimal idempotents, for the Markov trace on the Hecke algebra of type Bn and type Dn. In order to prove the weight formula, we define representations of the Hecke algebra of type B onto a reduced Hecke algebra of type A. To compute the weights for type D we use the inclusion of the Hecke algebra of type D into the Hecke algebra of type B.

About the article

Received: 1998-05-04

Accepted: 1998-09-21

Published Online: 2008-06-11

Published in Print: 1999-03-12


Citation Information: Journal für die reine und angewandte Mathematik (Crelles Journal), Volume 1999, Issue 508, Pages 157–178, ISSN (Online) 1435-5345, ISSN (Print) 0075-4102, DOI: https://doi.org/10.1515/crll.1999.508.157.

Export Citation

© Walter de Gruyter.Get Permission

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Deke Zhao
Monatshefte für Mathematik, 2014, Volume 173, Number 3, Page 441
[2]
Meinolf Geck, Lacrimioara Iancu, and Gunter Malle
Indagationes Mathematicae, 2000, Volume 11, Number 3, Page 379
[3]
Lacrimioara Iancu
Journal of Algebra, 2001, Volume 236, Number 2, Page 731
[4]
R.C. Orellana and H.G. Wenzl
Journal of Algebra, 2002, Volume 253, Number 2, Page 237
[5]
Hebing Rui
Journal of Algebra, 2001, Volume 238, Number 2, Page 762
[6]
R.C. Orellana
Pacific Journal of Mathematics, 2001, Volume 199, Number 1, Page 137

Comments (0)

Please log in or register to comment.
Log in